# SDR CALA2021092201645

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737-8
- Aircraft serial: 33454
- Aircraft time: 51,793 hours, 18,276 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143A12337
- Condition: Dented
- Location: Sta500hs24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELTFRAME DENTED AT STA 500H, BETWEEN S24R & S25R. REF FLEET CYCLE LOG PAGE 9784721, LOG PAGE FOR DIP ONLY SEE FLEET CYCLE LOG PAGE 9784721 FOR DETAILS OF WORK ACCOMPLISHE D. TRIMMED OUT DENT AREA AND REPAIRED FRAME PER SRM 53-30-07-2R- 2 REPAIR 2 ALTERNATIVE 2. INITIATED DIP TO ACCOMPLISH INSPECTION ADD EMP:U173258 REQUIREMENTS REF PARAGRAPH 5.B. AS GIVEN IN TABLE 204 AT 50000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY AND REPEAT INSP AT 10000 FLIGHT CYCLE INTERVALS THEREAFTER. INSP METHODS ARE HFEC, LFEC AND DETAILED VISUAL. DIP APPROVED FWD CARGO BELTFRAME DENTED AT STA 500H, BETWEEN S24R & S25R. SEE FLEET CYCLE LOG PAGE 9784721 FOR DETAILS OF WORK ACCOMPLISHED. TRIMMED OUT DENT AREA AND REPAIRED FRAME PER SRM 53-30-07-2R- 2 REPAIR 2 ALT 2. ACCOMPLISH INSPECTION REQUIREMENTS REF PARAGRAPH 5.B. AS GIVEN IN TABLE 204 AT 50000 CYCLES AFTER AIRPLANE DELIVERY AND REPEAT INSP AT 10000 CYCLES THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED RECORDS UPDATE QC REVIEWED INIT: 50,000 TAFC INIT WILL AUTO ITO TO RIR -5110 RIR: 10,000 FC THEREAFTER...SN
